MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SFX,5.5,TI, MED, SIZE A5; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH SFX,5.5,TI, MED, SIZE A5; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 189401405
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2022, during a revision procedure (posterior thoracolumbar fusion) in the thoracic vertebra, the surgeon deployed the cross link and tried to tighten the side screw.However, the surgeon was not able to tighten the screw because the screwhead stripped.This report involves one (1) screw.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: additional device product codes: kwq, osh, mni, mnh, and kwp.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter facility name: (b)(6) hospital.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SFX,5.5,TI, MED, SIZE A5
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle 02400
SZ   02400
6103142063
MDR Report Key13760681
Report Number1526439-2022-00399
Device Sequence Number5942960
Product Code NKB
UDI-Device Identifier10705034168128
UDI-Public(01)10705034168128
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number189401405
Device Catalogue Number189401405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2022
Initial Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN TIGHTENER
Patient SexUnknown